# SDR 2005FA0001257

- Difficulty date: July 18, 2005
- Submitted: September 6, 2005
- Operation: General aviation
- Aircraft: N15RL
- Make and model: Cessna 750
- Aircraft serial: 7500165
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16126
- Condition: Failed
- Location: A-Hyd Manifold
- Part time: 1,003 hours
- Component: Manifold
- Component part number: 67172773
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NAS1612-6, O-RING LOCATED ON AN814-6K, PLUG INSTALLED IN (A) HYDRAULIC SYSTEM MANIFOLD, PN 6717277-3 FAILED, CAUSING LOSS OF SYSTEM (A) HYDRAULIC FLUID AND SUBSEQUENT PILOT SHUTDOWN OF (A) HYDRAULIC SYSTEM.  FOUND TORQUE ON PLUG TO BE LESS THAN 30 INCH POUNDS ALLOWING HYDRAULIC FLUID UNDER PRESSURE TO DAMAGE O-RING.  NO PROVISIONS FOR SAFTEYING THE PLUG ARE PROVIDED.  RECOMMEND A DRILLED HEAD PLUG BE INSTALLED AND PROPERLY SAFETIED TO PREVENT LOSS OF TORQUE ON PLUG.  (K)
